The single-leaf Frobenius Theorem with Applications

Autores

  • Paolo Piccione Instituto de Matemática e Estatística, Universidade de São Paulo
  • Daniel V. Tausk Instituto de Matemática e Estatística, Universidade de São Paulo

DOI:

https://doi.org/10.11606/resimeusp.v6i4.75424

Resumo

Using the notion of Levi form of a smooth distribution, we discuss the local and the global problem of existence of one horizontal section of a smooth vector bundle endowed with a horizontal distribution.

Downloads

Não há dados estatísticos.

Downloads

Como Citar

Piccione, P., & Tausk, D. V. (2014). The single-leaf Frobenius Theorem with Applications. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 6(4), 337-381. https://doi.org/10.11606/resimeusp.v6i4.75424

Edição

Seção

Contents